By Topic

Absolute error rate-distortion functions for sources with constrained magnitudes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The explicit evaluation of the absolute error rate-distortion function has been obtained previously for a class of i.i.d, sources with probability densities supported on the entire real line. The technique is extended to various i.i.d, sources with densities supported on a proper subset of the real line, such as uniform and one-sided exponential densities. Comparisons of these rate-distortion functions with their Shannon lower bounds are also given.

Published in:

Information Theory, IEEE Transactions on  (Volume:24 ,  Issue: 4 )